# SDR HALA0700036

- Difficulty date: January 5, 2007
- Submitted: January 27, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN AT BS 494, 1.5 INCHES ABOVE STRINGER 34L, BS 494L, 1.5" ABOVE STRINGER 34L, INVESTIGATED DENT, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE.  HFEC AREA TO ENSURE CRACK FREE CONDITION.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PER SRM 53-00-01-2R-1.  PRIMED AND PAINTED AREA PER SRM 51-20-01.
